# SDR 2004UALA00021

- Difficulty date: January 9, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N392UA
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Aircraft time: 38,836 hours, 27,376 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Gouged
- Location: Fuselage Web
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB DOUBLER GOUGED AT BS 187 WL 207 RBL 28.  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
